姓名:王富祥
現職:
國立臺北教育大學資訊科學系教授
研究室地點:科學館508室
分機號碼:(02) 2732-1104 #53306
電子信箱:wong@tea.ntue.edu.tw
經歷:
國立臺北教育大學理學院院長
國立臺北教育大學數學暨資訊教育學系教授
國立臺北教育大學副校長
專長:
偏微分方程
泛函分析
普通數學
積-微分分方程
差分方程
動態時間系統
生產管理分析
乏晰理論
學歷:
國立中央大學數學博士
期刊論文著作:

01. (with C.C.Yeh) Uniqueness of positive solutions of nonlinear boundary value problems,
Kobe.J.Math, 7(1990), 191-198.
02. Zeros of solutions of a second order nonlinear differential inequality, Proc.Amer.Math.Soc, 111(1991), 497-500. (SCI)
03. (with H.Y.Chen and C.C.Yeh) Levin's comparison theorems for nonlinear Volterra-Stieltjes integro-differential equations, Proc. Natl. Sci. Council Part A, 15(1991), 439-445.
04. (with C.C.Yeh) An oscillation criterion for Sturm-Liouville equations with Besicovitch almost periodic coefficients, Hiroshima Math.J, 21(1991), 521-528.
05. (with C.C.Yeh) LaSalle's inequality and uniqueness theorems, Applicable Analysis, 46(1992), 45-58.
06. (with C.C.Yeh) An oscillation criterion for second order superlinear differential equations, Math. Japonica, 37(1992), 573-584.
07. (with S.L.Yu) Uniqueness of positive solutions of 0 in 1, Kobe. J. Math, 9(1992), 63-69.
08. Uniqueness of positive solutions of semilinear elliptic equations, Funkc.Ekvac, 36(1993), 45-51.
09. (with C.C.Yeh) Comparison and oscillation theorems for nonlinear Volterra- Stieltjes integral equations, J.Math.Appl.Anal, 173(1993), 588-602. (EI-SCI)
10. Existence of positive solutions of singular boundary value problems, Nonlinear Analysis TM & A, 21(1993), 397-406. (EI-SCI)
11. (with C.C.Yeh and S.L.Yu) On bounded positive entire solutions of elliptic equations and parabolic initial value problems, Math. Japonica, 38(1993), 1009-1016.
12. (with C.C.Yeh) Classification and uniqueness of positive solutions of 2, Hiroshima Math. J, 24(1994), 111-121.
13. An application of maximum principle with respect to quenching problems, Math. Computer Modelling, 21(1995), 77-82. (EI-SCI)
14. (with C.C.Yeh and S.L.Yu) A maximum principle for second order nonlinear differential inequalities and its applications, Applied Mathematics Letters, 8(1995), 91-96. (EI-SCI)
15. (with S.L.Yu) Uniqueness of positive solutions for singular nonlinear boundary value problems, Hiroshima Math. J, 26(1996), 233-243, NSC842115M152001
16. (with W.C.Lian and C.C.Yeh) On the existence of positive solutions of nonlinear second-order differential equations, Proc. Amer. Math. Soc , 124(1996), 1117-1126 , NSC85M2115M152001
(SCI)
17. (with W.C.Lian) Positive solutions for singular boundary value problems, Computers and Mathematics with Applications, 32(1996), 41-49 (SCI)
18. (with C.C.Yeh and S.L.Yu) On the non-existence of positive solutions of integro-differential inequalities, Rocky Mountain. J. Math, 26(1996), 1569-1579 (SCI)
19. (with W.C.Lian) Existence of positive solutions for nonlinear singular boundary value problems, Math. Computer Modelling, 24(1996), 69-78 (SCI)
20. (with W.C.Lian) Uniqueness of positive solutions for quasilinear boundary value problems, Applied Mathematics Letters, 9(1996), 53-59, NSC86M2115M152001 (EI-SCI)
21. (with R.P.Agarwal and W.C.Lian) Existence of positive solutions of nonlinear second order differential systems, Applicable Analysis, 63(1996), 375-387, NSC86M2115M152001
22. (with H. L. Hong and C. C. Yeh) Non-existence of positive solutions of quasilinear
p-Laplacian problems, Math. Computer Modelling, 26(1997), 1-8, NSC87M2115M152001 (EI-SCI)
23. (with R.P.Agarwal) Existence of positive solutions for higher order difference equations Applied in Mathematics Letters, 10 (1997), 67-74, NSC87M2115M152001 (EI-SCI)
24. (with R.P.Agarwal and S. L. Yu) Non-existence of positive solutions for 3order integro-differential inequalities Applied Mathematics Letters, 10(1997), 63- 69, NSC87M2115M152001 (EI-SCI)
25. (with R.P.Agarwal) Existence of positive solutions for non-positive difference equations Math. Computer Modelling, 26(1997). 77-85 (EI-SCI) 
26. (with R. P. Agarwal and S. L. Yu) On the existence and non-existence of positive entire solutions of elliptic and parabolic equations, Functional Differential Equations, 4(1997), 13-26
27. (with R.P.Agarwal and S.L.Yu) On positive solutions of integro-differential inequalities, Computers and Mathematics with Applications, 34(1997), 61-69 (SCI)
28. Uniqueness of positive solutions for Sturm-Liouville boundary value problems, Proc. Amer. Math. Soc, 126(1998), 365-374, NSC88M2115M152001 (SCI)
29. (with R.P.Agarwal) An application of topological transervality with respect to non-positive higher order BVPs Dynamic. System. Appl, 7(1998), 319-328 (SCI)
30. (with R.P.Agarwal) Existence of positive solutions for higher order boundary value problems Nonlinear Studies, 5(1998), 15-24, NSC88M2115M152001
31. (with R.P.Agarwal) Upper and lower solutions for higher order discrete boundary value problems, Mathematical inequalities and applications, 1(1998), 551-557, NSC88M2115M152001 (SCI)
32. An application of Schauder’s fixed point theorem with respect to higher order BVPs, Proc. Amer. Math. Soc, 126(1998), 2389-2397 (SCI)
33. (with R. P. Agarwal and S. L. Yu) Existence of solutions to (k, n-k-2) discrete boundary value problems, Mathematical and Computer Modelling, 28(1998), 7-20 (EI-SCI)
34. (with R.P.Agarwal) Existence of positive solutions for non-positive higher order BVPs, Computational and Applied Mathematics, 88 (1998), 3-14 (SCI)
35. (with R.P.Agarwal)An application of topological transervality with respect to non-positive higher order difference equations, Applied Mathematics and Computation, 99(1999),167-178, NSC89M2115M152001 (EI-SCI)
36. (with R. P. Agarwal and W. C. Lian) Positive solutions for nonlinear singular boundary value problems, Applied Mathematics Letters, 12(1999), 115-120, NSC89M2115M152001 (EI-SCI)
37. (with R. P. Agarwal) Existence of solutions to (k, n-k-2) boundary value problems, Applied Mathematics and Computation, 104 (1999), 33-55, NSC89M2115M152001 (EI-SCI)
38. Existence of positive solutions for m-Laplacian bounbary value problems, Applied Mathematics Letters, 12(1999), 11-17 (EI-SCI)
39. (with H. L. Hong and C. C. Yeh) Classification of positive solutions of generalized functional differential equations, Math. Computer Modelling , 30 (1999), 89-99 (EI-SCI)
40. (with C.H.Hong, C.F.Lee and C.C. Yeh) Existence of positive solutions for second-order functional equation, Computers and Mathematics with Applications , 40 (2000), 783 –792 (SCI)
41. (with C.C. Chou and C.T. Liu) Positive solutions for singular m-Laplacian boundary value problems, Proc. Natl. Sci. Council Part A , 24 (2000), 99-107
42. (with W. C. Lian) Existence of positive solutions for higher order generalized p-Laplacian BVPs, Applied Mathematics Letters , 13 (2000), 35 – 43 (EI-SCI)
43. (with C.F.Lee, W.C.Lian and C.C.Yeh) Uniqueness of positive solutions for generalized Laplacian boundary value problems, Computers and Mathematics with Applications, 40 (2000), 985 –993 (SCI)
44. (with H. L. Hong and C. C. Yeh)  Existence of Positive Solutions for Nonlinear Differential Equations, Scientiae Mathematicae, 3(2000), 1-7
45. (with W.C.Lian, C.C.Chou and C.T.Liu) Existence of positive solutions for nonlinear BVPs of second-order differential equations on measure chains, Math. Computer Modelling , 30 (2001), 821-837, NSC90M2115M152001 (EI-SCI)
46. (with H. L. Hong and C. C. Yeh) Classification of positive solutions of nonlinear differential equations, Dynamic. System. Appl , 10 (2001), 439-450, NSC91M2115M152001 (SCI)
47. (with H. L. Hong and C. C. Yeh) Existence of positive solutions for nonlinear differential equations, Math. Japonica , 53(2002), 459-465
48. (with C.H.Hong and C.C. Yeh) Existence of positive solutions for nonlinear second order systems on a measure chain, Publicationes Mathematicae Deberecen ,63(2003), 431-443 (SCI) , NSC91M2115M152001 49. (with C.H.Hong and C.C. Yeh) Existence of positive solutions for higher-order functional differential equations, J. Math. Anal. Appl, 297(2004), 14-23, NSC92M2115M152001 (EI-SCI )
50. Jensen's inequalities with multiple variables on time scales, Mathematical inequalities and applications, 7(2004), 505-510 (SCI)
51. (with W.C.Lian and S.C Chen) Existence of solutions for second order periodic boundary value problems, International Journal of Pure and Applied Mathematics, 16(2004), 393-400
52. (with C.C.Yeh and H.J.Li ) Čebyšev's Inequality on Time Scales, Journal of Inequalities in Pure and Applied Mathematics, 6(2005), 1-10
53. (with W.C.Lian, S.W. Lin and S.L.Yu )Existence of periodic solutions of high order differential equations, Math. Computer Modelling, 21(2005), 215-225, NSC93M2115M152001 (EI-SCI) 54. (with C.C.Yeh and S.L.Yu.,C.H.Hong) Young's inequality and related results on time scales, Applied Mathematics Letters , 18(2005), 983-988, NSC943M2115M152001 (EI-SCI)
55. (with J.C. Lo and W.C. Lian) Existence of positive solutions for fourth order nonlinear BVP, International Journal of Pure and Applied Mathematics, 24(2005), 513-525
56. (with C. H. Lin and W.C. Lian) Relation of positive solutions for superlinear m-Laplacian BVPs and its applications, International Journal of Differential Equations and Applications, 10(2005), 321-338
57. (with C. H. Lin and W.C. Lian) Positive solutions for singular m-Laplacian boundary value problems, International Journal of Differential Equations and Applications, 10(2005), 407-422
58. (with C.C.Yeh and C.H.Hong) Gronwall’s inequalities on time scales, Mathematical inequalities and applications, 9(2006), 75-86 (EI-SCI)
59. (with W.C.Lian, S.W. Lin and S.L.Yu ) Nonlinear type of Opial's Inequalities on time scales, International J. Diff. Equs and Appl, 10(2006), 101-111
60. (with C.C.Yeh and S.L.Yu ) Anderson’s inequality on time scales, Applied Mathematics Letters, 19(2006), 931-935 (EI-SCI)
61. (with C.C. Yeh, S.L. Yu and W.C. Lian) Some Inequalities on Time Scales, Communications in Applied Analysis, 10(2006), 97-108
62. (with S.L.Yu , C.C.Yeh and W.C.Lian ) Lyapunov’s inequality on time scales, Applied Mathematics Letters, 19(2006), 1293-1299 (EI-SCI)
63. (C.C.Yeh and W.C.Lian )An extension of Jensen's inequality on time scales, Advances in Dynamical Systems and Applications (ADSA) , 1(2006), 113-120
64. (with S.L.Yu, C.C.Yeh and S.W. Lin ) Existence of positive solutions for n+2 order p-Laplacian BVP, Computers and Mathematics with Applications, 53(2007), 1367-1379, NSC95M2115M152001 (EI-SCI)
65. (with W.C.Lian, C.C.Yeh and S.L.Yu) Some Generalization of Opial's Inequalities on time scales, Taiwan Mathematical Journal , 12(2008), 463-471 (SCI)
66. (with S. P. Wang and C.C.Yeh) Positive solutions of nonlinear elliptic equations, Applied Mathematics Letters, 21(2008), 298-302(EI-SCI)
67. (with T.G Chen and S. P. Wang )Existence of Positive Solutions for various Boundary Value Problems, Computers and Mathematics with Applications, 56(2008),953-958(EI-SCI)
68. (with C.C.Chou, W.C.Lian and S.L.Yu) Non-existence of positive solutions for generalized Sturm-Liouville's p-Laplacian BVPs, Funkc.Ekvac, 51(2008), 269-279
69. (with T.G. Chen and S. P. Wang ) Existence of positive solutions for second order functional differential equations, Computers and Mathematics with Applications,56(2008),2580-2587 (EI-SCI)
70. (with C.C.Yeh ) A Note On Retarded Ouyang Integral Inequalities, Advances in Dynamical Systems and Applications (ADSA), 3(2008), 291-296
71. (with S.L.Yu, W.C. Lian and S.P.Wang) Existence of positive solutions for n+2 order nonlinear BVP, Computers and Mathematics with Applications (EI-SCI), 58(2009), 498-507
72. (with W.C. Lian and P.C. Wang) Existence of Barrier’s solutions for higher ODE, International Journal of Mathematics and Analysis, 1(2009), 47-52
73. (with S.P. Wang and F.K.Kung) Existence of Positive Solutions for Nonlinear Eigenvalue Problems, Boundary Value Problems (SCI), 8 (2010),1~12
74. (with S.P.Wang , W.C. Lian and S.C.Jhuang) Existence of solutions for higher order differential Differential equations with some periodic –type boundary conditions, J.Math.Tamkang, 41 (2010), 293~301
75. (with C.C.Yeh, W.C. Lian and J.C.Lo) Existence of  positive  solutions for generalized p-Laplacian  BVPs, International Journal of Artificial Life Research ,Vol. 2, No.1, (2011)43~53
76.(with S.W.Lin, T.H.Chang and C.J.Chyang)Existence of positive solutions of nonlinear second-order m-point boundary value problem, International Journal of Artificial Life Research
,Vol. 2, No.1, (2011)28~33
77.(with Hsiang. feng Hong and S.P.Wang) Uniqueness of positive solutions for singular  boundary value problems, International Journal of Artificial Life Research (Accepted, in pres)
78. (with C.C.Yeh, W.C. Lian and Ruo-Lan Lian) Hermite-Hadamard's inequality on time scales, International Journal of Artificial Life Research, Vol 2 No3(2011),51~58

79. (with C.H. Lin , J.C. Chuang and W.C. Lian) A generalization of non-oscillatory theorem of Atkinson, Communications in Applied Analysis (submitted)
80. (with J.E. Lin) Existence of solutions of a nonlinear n-th order boundary value problem with nonlocal conditions, International J. Diff Equs and Appl (submitted)
81. (with W.C. Lian and F.S.Tang) A generalized contraction mapping principle for set-valued functions, International Journal of Pure and Applied Mathematics (submitted)
82. (with C.H .Lin, W.C. Lian and C.L. Hong) Existence of Solutions for 2n-Order Two-Point Boundary Value Problems, International J. Diff Equs and Appl (submitted)
83. (with J.C.Lin) Existence of Solutions for generalized p-Laplacian Equation, International J. Diff Equs and Appl (submitted)
84. (with T.S. Wang) Existence of solutions for multi-points higher order boundary value problems, International Journal of Pure and Applied Mathematics (submitted)
84. (with S.C. Jiang) Existence of anti-periodic solution for nonlinear higher order ordinary differential equations, International J. Diff Equs and Appl (submitted)
85. (with J.M .Xiang) Existence of solutions for alternative higher-order differential equations, International Journal of Pure and Applied Mathematics (submitted)

專書著作:

1. 國考突破(四)數的推理
王富祥著/偉華書局
出版日期:1999/11/15
ISBN:9576404029

2. 微積分
白豐銘 / 王富祥著/三民書局股份有限公司
出版日期:2004/08/01
ISBN:9571440612

3. 數學好好玩:1小時學會22X22
莊淇銘 / 王富祥著/新自然主義
出版日:2007/01/26
ISBN:9789576966231

4. 24小時就愛上數學:1~9年級最佳數學入門
王富祥著/新自然主義
出版日:2008/12/08
ISBN:9789576966477

5. 24小時就愛上數學之應考篇: 數學基測,輕鬆拿高分! (上)
王富祥著/新自然主義
出版日:2009/06/25
ISBN:9789576966569

6. 24小時就愛上數學之應考篇: 數學基測,輕鬆拿高分! (下)
王富祥著/新自然主義
出版日:2009/06/25
ISBN:9789576966576

7. 24小時就愛上數學之高中篇:數學學測.指考15個得分要訣(上)
王富祥著/新自然主義
出版日:2010/03/24
ISBN:9789576966712

8. 24小時就愛上數學之高中篇:數學學測.指考15個得分要訣(下)
王富祥著/新自然主義
出版日:2010/03/24
ISBN:9789576966729

9. 歐吉桑ㄍㄨㄥ數學:數學原來也可以是醬子!
王富祥著/考用
出版日:2010/11/30
ISBN:9789862651452

10. 歐吉桑ㄍㄨㄥ數學:你1-9年級數學資優生了沒?!算術篇
王富祥著/考用
出版日:2011/7/25
ISBN:9789862652800

11. 歐吉桑ㄍㄨㄥ數學:你1-9年級數學資優生了沒?!幾何篇
王富祥著/考用
出版日:2011/09/05
ISBN:9789862652770